# SDR 05FDEA00471

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: A5547155821300
- Condition: Lightning Strike
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO BRACKET TOP OF RUDDER RIGHT SIDE FOUND AFTER REMOVAL OF PANEL 326AT FOR  STATIC WICK REPAIR NOO238.  REMOVED AND REPLACED COUPLING IAW A310-200 SRM 51-40-21, TOPCOATED COUPLING IAW A310-200 SRM 51-75-10.
